# SDR CALA2024032500852

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Rib
- Part number: 141A6143U7
- Condition: Gouged
- Location: L1 Hinge Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FOUND DEEP GOUGE ON INTERNAL LWR HINGE ARM SUPPORT RIB.  REMOVED DAMAGED RIB AND INSTALLED NEW RIB REF B737-900ER SRM 51- 40-02-0G-0, BAC DWG #141A6143 REV-, 141A6260 REV-.
